Side effects question....

A board to discuss the Multiple Sclerosis modifying drug Rebif

Re: Side effects question....

Postby Froggie » Thu Dec 22, 2011 9:40 pm

MSBOB: If you're not happy with the medical care you're getting, a second opinion may be in order. Does your current neuro specialize in MS? I recall the physician's assistant at my former neuro's office mentioned she saw patients with knots and other reactions at the injection site w/ Rebif. How long have you been on it? I thought the reactions I was having to the Copaxone were just part of the deal, but I learned from a friend who was on it that he had the same problems I did.

Maledicte: My legs were nothing but problems, as I always had pain and usually reflux/bleeding. I was often left with large bruises that were incredibly attractive during the summer months. Rather than fight it, I just removed them from my rotations. Glad to hear the shakes and vision have improved.
User avatar
Froggie
Family Elder
 
Posts: 102
Joined: Thu Apr 15, 2010 3:00 pm
Location: Ohio

Advertisement

Previous

Return to Rebif

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users